# SDR FDEA202210292694

- Difficulty date: October 29, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 12,875 hours, 5,199 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Part serial: C0881
- Condition: Faulted
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEGINNING T/O ROLL ON RWY 18L AT MEM, RECEIVED R  GEN DRIVE EICAS T/O REJECTED AT 7 KTS GROUND SPEED.  EXITED RUNWAY. RAN QRH, DIRECTED RIGHT GEN DRIVE  DISCONNECT, APU STARTED, REJECTED LANDING CHECKLIST  ACCOMPLISHED AND AFTER LANDING CHECKLIST.  RETURNED  TO SERVICE AREA D.  BITE CHECK OF BPCU REVEALED NO FAULTS.  FIELD LIGHT ON P61 WAS ILLUMINATED.  VERIFIED PROPER IDG SERVICING.  INSPECTED RT ENGINE IDG FOR OBVIOUS DEFECTS, AND FOUND DPI EXTENDED.  R & R RT ENG IDG IAW AMM 24-11-01-4-4.  RESET FIELD LIGHT ON P61. PERFORMED IDLE RUN IAW JRH, & TEST OF IDG IAW 71-00-00/201.  NO LEAKS NOTED.  IDG DISCONNECT TEST GOOD.  RECONNECTED.  RESERVICED RT IDG. ACFT ON RH GEN ONLY =115V/403HZ. ACFT OK FOR SERVICE.
